| Model Number |
ATELLICA IM 1300 ANALYZER |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an erroneously elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1300 analyzer.Quality control (qc) and calibration were acceptable on the day of the event.Siemens reviewed the instrument data and identified no issues in the aspiration or dispense of thcg reagents with the 25ul of sample.Further reviewed the auto check data which was acceptable.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse reviewed the instrument, performed a total service visit (tsv), all manual and semi-auto alignments which include reagent probe alignments.Further the cse performed auto check, calibration and qc precision which passed acceptably.The cause of the event is unknown.The system was performing within specifications.No further evaluation of this device is required.
Event or Problem Description
The customer reported to siemens that an erroneously elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1300 analyzer.The erroneous result was reported to the physician(s) and was questioned.The sample was repeated on an original and two alternate atellica im analyzers.The repeat results recovered lower than the initial result and were considered correct.The repeat result of 0.6miu/ml was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated thcg result.